×

Commutators of the Hardy-Littlewood maximal operator with BMO symbols on spaces of homogeneous type. (English) Zbl 1214.42028

Summary: Weighted \(L^{p}\) for \(p\in (1,\infty )\) and weak-type endpoint estimates with general weights are established for commutators of the Hardy-Littlewood maximal operator with BMO symbols on spaces of homogeneous type. As an application, a weighted weak-type endpoint estimate is proved for maximal operators associated with commutators of singular integral operators with BMO symbols on spaces of homogeneous type. All results with no weight on spaces of homogeneous type are also new.

MSC:

42B25 Maximal functions, Littlewood-Paley theory
43A85 Harmonic analysis on homogeneous spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] R. R. Coifman and G. Weiss, in Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, vol. 242 of Lecture Notes in Mathematics, p. v+160, Springer, Berlin, Germany, 1971. · Zbl 0224.43006
[2] R. A. Macías and C. Segovia, “Lipschitz functions on spaces of homogeneous type,” Advances in Mathematics, vol. 33, no. 3, pp. 257-270, 1979. · Zbl 0431.46018
[3] J. García-Cuerva, E. Harboure, C. Segovia, and J. L. Torrea, “Weighted norm inequalities for commutators of strongly singular integrals,” Indiana University Mathematics Journal, vol. 40, no. 4, pp. 1397-1420, 1991. · Zbl 0765.42012
[4] A. M. Alphonse, “An end point estimate for maximal commutators,” Journal of Fourier Analysis and Applications, vol. 6, no. 4, pp. 449-456, 2000. · Zbl 0951.42006
[5] D. Li, G. Hu, and X. Shi, “Weighted norm inequalities for the maximal commutators of singular integral operators,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 509-521, 2006. · Zbl 1104.42008
[6] G. Hu and W. Wang, “A weighted Lp estimate for the maximal commutator on spaces of homogeneous type,” submitted.
[7] M. M. Rao and Z. D. Ren, in Theory of Orlicz Spaces, vol. 146 of Monographs and Textbooks in Pure and Applied Mathematics, p. xii+449, Marcel Dekker, New York, NY, USA, 1991. · Zbl 0724.46032
[8] G. Hu, X. Shi, and Q. Zhang, “Weighted norm inequalities for the maximal singular integral operators on spaces of homogeneous type,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 1-17, 2007. · Zbl 1125.42005
[9] D. Cruz-Uribe, J. M. Martell, and C. Pérez, “Extrapolation from A\infty weights and applications,” Journal of Functional Analysis, vol. 213, no. 2, pp. 412-439, 2004. · Zbl 1052.42016
[10] C. Pérez, “On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted Lp-spaces with different weights,” Proceedings of the London Mathematical Society, vol. 71, no. 1, pp. 135-157, 1995. · Zbl 0829.42019
[11] C. Pérez, “Sharp estimates for commutators of singular integrals via iterations of the Hardy-Littlewood maximal function,” Journal of Fourier Analysis and Applications, vol. 3, no. 6, pp. 743-756, 1997. · Zbl 0894.42006
[12] G. Pradolini and O. Salinas, “Commutators of singular integrals on spaces of homogeneous type,” Czechoslovak Mathematical Journal, vol. 57, no. 1, pp. 75-93, 2007. · Zbl 1174.42322
[13] G. Pradolini and O. Salinas, “Maximal operators on spaces of homogeneous type,” Proceedings of the American Mathematical Society, vol. 132, no. 2, pp. 435-441, 2004. · Zbl 1044.42021
[14] Y. Han, D. Müller, and D. Yang, “A theory of Besov and Triebel-Lizorkin spaces on metric measure spaces modeled on Carnot-Carathéodory spaces,” submitted. · Zbl 1193.46018
[15] J. Duoandikoetxea, in Fourier Analysis, American Mathematical Society, Providence, RI, USA, 2001. · Zbl 0969.42001
[16] M. Carozza and A. Passarelli di Napoli, “Composition of maximal operators,” Publicacions Matemàtiques, vol. 40, no. 2, pp. 397-409, 1996. · Zbl 0865.42016
[17] H. Aimar, “Singular integrals and approximate identities on spaces of homogeneous type,” Transactions of the American Mathematical Society, vol. 292, no. 1, pp. 135-153, 1985. · Zbl 0578.42016
[18] J. García-Cuerva and J. L. Rubio de Francia, in Weighted Norm Inequalities and Related Topics, p. x+604, North-Holland, Amsterdam, The Netherlands, 1985. · Zbl 0578.46046
[19] R. O’Neil, “Integral transforms and tensor products on Orlicz spaces and L(p,q) spaces,” Journal d’Analyse Mathématique, vol. 21, pp. 1-276, 1968. · Zbl 0182.16703
[20] C. Pérez and G. Pradolini, “Sharp weighted endpoint estimates for commutators of singular integrals,” Michigan Mathematical Journal, vol. 49, no. 1, pp. 23-37, 2001. · Zbl 1010.42007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.